AMS eContent Search Results
Matches for: msc=(94A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Sanguo Zhu. Asymptotic order of the quantization errors for a class of self-affine measures. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles. II. Proc. Amer. Math. Soc. 133 (2005) 537-543. MR 2093078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles I. Proc. Amer. Math. Soc. 131 (2003) 3559-3569. MR 1991769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Susan Williams. Notes on renewal systems . Proc. Amer. Math. Soc. 110 (1990) 851-853. MR 1025283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. G. Mead and W. Narkiewicz. The capacity of $C\sb{5}$ and free sets in $C\sb{m}\sp{2}$ . Proc. Amer. Math. Soc. 84 (1982) 308-310. MR 637189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pl. Kannappan and C. T. Ng. Measurable solutions of functional equations related to information theory . Proc. Amer. Math. Soc. 38 (1973) 303-310. MR 0312110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1